# SDR DALA1129589858

- Difficulty date: March 30, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1258 S11l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE, AFT ACCESSORY COMPARTMENT STRINGER., STA 1258 AND  LONGERON 11LT, WITH CRACK.  REMOVED SPLICE STA 1252 IAW SRM 51-30-2, PG 1, SRM 51-30-5, CUT OUT LT 11 STR STA 1252 TO STA 1275, IAW SRM 53-02, PG 50. LOCATED AND DRILLED, TREATED, PRIMED, AND INST LONGERON SECTION IAW SRM 53-02, FIG 18, SRM 51-10-3, SRM 51-30-2, PG 2 AND SRM 51-30-5, PG12, SRM 53-13-4.
